# SDR DALA2024102510403

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 77,378 hours, 29,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 L2 DOOR WON'T CLOSE. CORRECTIVE ACTION: REMOVED DEBRIS. L2 DOOR CLOSES NORMAL PER B757 AMM 52-11. (6130596)
